# SDR AALA202202177994

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737*
- Aircraft serial: 33314
- Aircraft time: 28,977 hours, 12,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ROW/AISLE LIGHTING AT SEAT 8C NOT ATTACHED TO SEAT. REMOVED AND REPLACED EMERGENCY LIGHT SHROUD AT SEAT 8C PER AMM 33-51-11.
